User Tools

Site Tools


members:smenozzi:welcome

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Last revision Both sides next revision
members:smenozzi:welcome [2019/03/27 17:07]
Menozzi Stéphane [Prépublications]
members:smenozzi:welcome [2019/03/27 17:08]
Menozzi Stéphane [Publications]
Line 34: Line 34:
   * V. Konakov, S. Menozzi, S. Molchanov. [[https://​hal.archives-ouvertes.fr/​hal-00256588v2|"​Explicit parametrix and local limit theorems for some degenerate diffusion processes"​]]. [[https://​projecteuclid.org/​euclid.aihp/​1288878329|Annales de l'​Institut Henri Poincaré (Série B). 46-4 (2010), 908-923]].\\   * V. Konakov, S. Menozzi, S. Molchanov. [[https://​hal.archives-ouvertes.fr/​hal-00256588v2|"​Explicit parametrix and local limit theorems for some degenerate diffusion processes"​]]. [[https://​projecteuclid.org/​euclid.aihp/​1288878329|Annales de l'​Institut Henri Poincaré (Série B). 46-4 (2010), 908-923]].\\
   * V. Konakov, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00331845v3|"​Weak Error for stable driven SDEs: expansion of the densities"​]]. [[https://​link.springer.com/​article/​10.1007/​s10959-010-0291-x|Journal of Theoretical Probability. 24-2 (2011) 454-478]].\\   * V. Konakov, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00331845v3|"​Weak Error for stable driven SDEs: expansion of the densities"​]]. [[https://​link.springer.com/​article/​10.1007/​s10959-010-0291-x|Journal of Theoretical Probability. 24-2 (2011) 454-478]].\\
 +  *  * I. Honoré, S. Menozzi, G. Pagès. [[https://​hal.archives-ouvertes.fr/​hal-01321645v3 |"​Non-Asymptotic Gaussian Estimates for the Recursive Approximation of the Invariant Measure of a Diffusion"​]] (2017).\\
   * F. Delarue, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00436051v1|"​Density Estimates for a Random Noise Propagating through a Chain of Differential Equations"​]]. [[http://​www.sciencedirect.com/​science/​article/​pii/​S0022123610001977|Journal of functional analysis, 259-6 (2010), 1577-1630]].\\   * F. Delarue, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00436051v1|"​Density Estimates for a Random Noise Propagating through a Chain of Differential Equations"​]]. [[http://​www.sciencedirect.com/​science/​article/​pii/​S0022123610001977|Journal of functional analysis, 259-6 (2010), 1577-1630]].\\
   * V. Lemaire and S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00445494v1|"​On some Non Asymptotic Bounds for the Euler Scheme"​]]. [[https://​projecteuclid.org/​euclid.ejp/​1464819838|Electronic Journal of Probability,​ Volume 15 (2010), 1645-1681]].\\   * V. Lemaire and S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00445494v1|"​On some Non Asymptotic Bounds for the Euler Scheme"​]]. [[https://​projecteuclid.org/​euclid.ejp/​1464819838|Electronic Journal of Probability,​ Volume 15 (2010), 1645-1681]].\\
members/smenozzi/welcome.txt · Last modified: 2019/03/27 17:11 by Menozzi Stéphane

Page Tools